# SDR DALA2021021700925

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,938 hours, 9,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 AISLE PATHWAY LITES ILLUMINATED.  NOT RESPONDING TO PB.  CORRECTIVE ACTION: RESET SYSTEM OPS CHK NML.
